MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL RECIP SAW ATTACH; SAWING POWER TOOL ATTACHMENT

ZIMMER SURGICAL SA UNIVERSAL RECIP SAW ATTACH; SAWING POWER TOOL ATTACHMENT
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - foreign: turkey.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the saw attachment stopped during surgery and did not work again in anyway.There was no harm to operator or a patient.Surgery was completed with alternative device.This event is related to a malfunction that could potentially lead to serious injury.However, in this case no patient harm or further outcome was reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
UNIVERSAL RECIP SAW ATTACH
Common Device Name
SAWING POWER TOOL ATTACHMENT
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key18353882
Report Number0008031000-2023-00078
Device Sequence Number12368754
Product Code HAB
UDI-Device Identifier00889024354944
UDI-Public(01)00889024354944(11)160226(10)5007832
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number89-8509-451-20
Device Lot Number5007832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose